MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4102/sajid.v40i1.704

Медицинская библиотека · Southern African journal of infectious diseases · 2025

Cefepime-induced neurotoxicity.

Taylor Jessica, Gunter Hannah M, Cohen Karen

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: We present a case of severe cefepime-induced neurotoxicity following acute kidney injury in a patient with a fracture-related infection. Despite stopping cefepime, the patient required intubation, ventilation, multiple antiepileptic drugs for seizure control, and haemodialysis.

CONTRIBUTION: Cefepime-induced neurotoxicity is a reversible cause of encephalopathy. Early recognition and cefepime withdrawal are crucial. As cefepime use in South Africa increases due to antimicrobial resistance, healthcare workers must be aware of this under-recognised, under-reported serious adverse drug reaction.

Для цитирования: Taylor Jessica, Gunter Hannah M, Cohen Karen. Cefepime-induced neurotoxicity.. Southern African journal of infectious diseases. 2025. DOI: 10.4102/sajid.v40i1.704.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.